MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C30; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C30; GAS-MACHINE, ANESTHESIA
Model Number 6677300
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system failed the pressure transducer test during system checkout.There was no patient involvement.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The anesthesia system was investigated onsite by our field service engineer (fse) due to a failing system check out.The inspiratory gas pressure transducer printed circuit board (pcb) was found to be defective and the fse resolved the reported failure by replacing it.The anesthesia system passed all functional and safety test and was cleared for clinical use.A set of device logs was received in which the reported failures can be confirmed.The faulty part was sent for further investigation.Visual inspection of the returned part revealed no abnormalities.The inspiratory gas pressure transducer printed circuit board was tested in our anesthesia laboratory.The reported pressure transducer test failure could be reproduced during the investigation, the zero pressure transducer offset of the inspiratory pressure transducer was measured to 0 v.In the received device logs, the measured offset was 1584 mv.A normal zero pressure offset should be around 2 v (2000 mv).The cause of the pressure transducer test failure was an imbalanced pressure sensor.The true cause why the pressure sensor was imbalanced has not been determined.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.
 
Event or Problem Description
Manufacturer's reference id: (b)(4).

Brand Name
FLOW-I C30
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key20784626
Report Number8010042-2024-0001941
Device Sequence Number14703487
Product Code BSZ
UDI-Device Identifier07325710001363
UDI-Public(01)07325710001363(11)161007
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown